Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Manifold")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 13391

  • Page / 536
Export

Selection :

  • and

Espaces homogènes de contact complexes et espaces homogènes localement conformément symplectiques complexes hamiltoniens = Complex contact homogeneous spaces and complex Hamiltonian locally conformally symplectic homogeneous spacesLICHNEROWICZ, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 302, Num 10, pp 395-399, issn 0764-4442Article

Le groupe de Heisenberg et les variétés de contact riemanniennes = Heisenberg group and riemann contact manifoldsALBERT, Claude.Bulletin des sciences mathématiques (Paris. 1885). 2002, Vol 126, Num 2, pp 97-113, issn 0007-4497Article

Cohomological Einstein Kaehler manifolds characterized by the spectrumPERRONE, D.Mathematische Zeitschrift. 1984, Vol 185, Num 2, pp 179-183, issn 0025-5874Article

Un contre-exemple au théorème de Torelli pour les variétés symplectiques irréductibles = A counter-example to the Torelli theorem for ineducible symplectic manifoldsDEBARRE, O.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1984, Vol 299, Num 14, pp 681-684, issn 0249-6291Article

Réduction du cas positif de l'équation de Monge-Ampère sur les variétés Kählériennes compactes à la démonstration d'une inégalité = Reduction to the proof of an inequality of the positif case of the Monge-Ampère equation on compact Kählerian manifoldsAUBIN, T.Journal of functional analysis. 1984, Vol 57, Num 2, pp 143-153, issn 0022-1236Article

Lichnerowicz-Jacobi cohomology of Jacobi manifoldsDE LEON, M; MARRERO, J. C; PADRON, E et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 324, Num 1, pp 71-76, issn 0764-4442Article

Projectively equivalent metrics subject to constraintsTABER, W.Transactions of the American Mathematical Society. 1984, Vol 282, Num 2, pp 711-737, issn 0002-9947Article

A note on a hermitian analog of Einstein spacesCATENACCI, R; MARZUOLI, A.Annales de l'I.H.P. Physique théorique. 1984, Vol 40, Num 2, pp 151-157, issn 0246-0211Article

Etude d'une équation de Monge-Ampère sur les variétés kählériennes compactes = Monge-Ampère equation on compact Kählerian manifoldsCHERRIER, P.Journal of functional analysis. 1983, Vol 53, Num 3, pp 231-245, issn 0022-1236Article

Plongement des variétés analytiques complexes de dimension infinie = Imbedding of infinite dimensional analytic complex manifoldsARROUD, Abdelmajid.1983, 57 pThesis

Some remarks about 1-convex manifolds on which all holomorphic line bundles are trivialCOLTOIU, Mihnea.Bulletin des sciences mathématiques (Paris. 1885). 2006, Vol 130, Num 4, pp 337-340, issn 0007-4497, 4 p.Article

Une classe de variétés semi-kählériennes = A class of semi-Kählerian manifoldsYACHOU, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 321, Num 6, pp 763-765, issn 0764-4442Article

EQUATIONS DU TYPE MONGE-AMPERE SUR LES VARIETES RIEMANNIENNES COMPACTESDELANOE PHILIPPE.1980; ; FRA; DA. 1980; 70 P.; 30 CM; BIBL. 14 REF.; TH. 3E CYCLE: MATH./PARIS 6/1980Thesis

Symplectic manifolds with no Kahler structureCORDERO, L. A; FERNANDEZ, M; GRAY, A et al.Topology (Oxford, Oxfordshire). 1986, Vol 25, Num 3, pp 375-380, issn 0040-9383Article

On 1-form Finsler spacesASANOV, G. S; KIRNASOV, E. G.Reports on mathematical physics. 1984, Vol 19, Num 3, pp 303-319, issn 0034-4877Article

Structures symplectiques singulières génériques = Singular generic symplectic structuresPNEVMATIKOS, S. N.Annales de l'Institut Fourier. 1984, Vol 34, Num 3, pp 201-218, issn 0373-0956Article

Embeddability of some strongly pseudoconvex cr manifoldsMARINESCU, George; YEGANEFAR, Nader.Transactions of the American Mathematical Society. 2007, Vol 359, Num 10, pp 4757-4771, issn 0002-9947, 15 p.Article

Inégalités de Morse et variétés de Moishezon = Morse inequalities and Moishezon manifoldsBonavero, Laurent; Demailly, J.-P.1995, 77 p.Thesis

On nearly Kaehlerian Finsler manifoldsHONG-SUH PARK.Tensor. 1993, Vol 52, Num 3, pp 243-248, issn 0040-3504Article

NON-NEGATIVE RICCI CURVATURE ON CLOSED MANIFOLDS UNDER RICCI FLOWMAXIMO, Davi.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 2, pp 675-685, issn 0002-9939, 11 p.Article

On Finsler spaces with Roink=0KITAYAMA, M; KIKUCHI, S.Tensor. 1984, Vol 41, Num 1, pp 90-92, issn 0040-3504Article

Quelques questions de géométrie symplectique [d'après, entre autres, Poincaré, Arnold, Conley et Zehnder] = Questions of symplectic geometry (from Poincaré, Arnold Conley and Zehnder)CHAPERON, M.Astérisque. 1983, Num 105-106, pp 231-249, issn 0303-1179Article

How different are the supermanifolds of Rogers and De Witt?RABIN, J. M; CRANE, L.Communications in mathematical physics. 1985, Vol 102, Num 1, pp 123-127, issn 0010-3616Article

Generalized supermanifolds. III: ρ-supermanifoldsHOYOS, J; QUIROS, M; RAMIREZ MITTELBRUNN, J et al.Journal of mathematical physics. 1984, Vol 25, Num 4, pp 847-854, issn 0022-2488Article

Modifications of compact balanced manifoldsALESSANDRINI, L; BASSANELLI, G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 320, Num 12, pp 1517-1522, issn 0764-4442Article

  • Page / 536